# SDR DALA2020102903522

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 66,340 hours, 26,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EDGE OF THE GROUND POWER ACCESS DOOR CUTOUT SURROUND DOUBLER IS DAMAGED AT THE AFT, CENTER LATCH LAND SURFACE.  THE EDGE IS MISSING A PIECE APPROXIMATELY 1.0 LONG THROUGH THE LOWER ATTACH FASTENER FOR THE LAND SURFACE WEAR PLATE.  MAINTENANCE REPAIRED DAMAGE, PER ERA 094569-14.
